Ravi, M; Rosenthal, J; Schumacher, J (1997). Homogeneous behaviors. Mathematics of Control, Signals, and Systems, 10(1):61-75.
Full text not available from this repository.
View at publisher
Recently a smooth compactification of the space of linear systems withn states,m inputs, andp outputs has been discovered. In this paper we obtain a concrete interpretation of this compactification as a space of discrete-time behaviors. We use both homogeneous polynomial representations and generalized firstorder representations, and provide a realization theory to link these to each other.
0 downloads since deposited on 16 Mar 2010
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Uncontrolled Keywords:||Linear behavior - Compactification of systems - Shift spaces - Grothendieck quotient scheme|
|Deposited On:||16 Mar 2010 08:42|
|Last Modified:||28 Nov 2013 01:05|
|Additional Information:||The original publication is available at www.springerlink.com|
|Free access at:||Related URL. An embargo period may apply.|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page